# SDR UIEA200700283

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1271.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE STA 1271.5 WL 200 CRACK NOTED ON SKIN  1" IN LENGTH  AND TERMINATES JUST AFT OF FASTENER HOLE. DOES NOT GO INTO HOLE.  REMOVED EXISTING DOUBLER ACCOMPLISHED TRIM OUT ON SKIN AND BEAR STRAP.  INSTALLED NEW DOUBLER AND FILLER FOR TRIMMED OUT AREA IAW SB 747-53A2512.
